# SDR SWAA2015120946892

- Difficulty date: December 8, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 49,245 hours, 22,257 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Part number: 6557463
- Condition: Misaligned
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMER EVAC SLIDE FWD & AFT MOUNTS MISALIGNED.  REALIGNED MOUNT IAW EA.
